usually folks get their dose down lower than 20 mg when detoxing from m-done.
Tapering on down to a few mgs would be a good idea
How long have u been on it? Was ur highest dose 20 mgs?
Muscle relaxers can help with sleep and anxiety. They r usually not habit forming if used as directed except soma ..the thomas recipe in the health pages can help a whole lot too.
good luck and keep posting
HI ...I agree with worried it would be best if you could taper down to around 5 mg/ml of methadone b/4 jumping ship 20 is high...it is doable but expect a ruff ride for the next 2 weeks followed by an energy crash that can last for quit some time....mussel relaxers can help with the cramping and mabe a little with the anxiety but 20mg/ml is a rather high dose to jump from we have had members do it and make it off but its never pritty we recently had a girl jump from 120ml and again it wasn't pritty but shes got over 30 days in now and is grinding out the post withdrawals...I applaud you for your courage today I got 300 days clean from it...it will be one of the best decisions of your life...just be ready to fight coming off methadone is never ez no mater how you do it...keep posting we will be here to help you all we can good luck and God bless.....Gnarly
i did the same dose 2 yrs ago..ct 20 mgs..i suggest you think and read real good on here or google a site..cuz u go ct,..ur in for a 14 day ride..its the devils detox...u will feel everythuing you have ever heard of within 4 days of ur last dose..mabey even 3 days..you can take things to help..but the most your going to need will be hard to do is eat good foods no red meats..protein causes inflammation ..take vistreal,,and 3mgs melontin to help sleep..i never got the runs just very cold and sweats and freaky feeling like its not going to go away..was in er 3 x..and im already on xanax..they gave me atavins and they did help me sleep,..but was sleeping only 3 hrs anight..up and down..belive people here..ur in for a long 14 days++..this last time i went ct off 38.5 mgs done with methadone..yes i have cronic pain went to perks very low dose..oi had a doc that got me up to 160 mgs took me 3 yrs to ween to 38mgs then ct...its hell.....keep in mind friend it will go away..the mind time about 6 months to 1 yr...***** all around james
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.